Topology and Its Applications
Let C(p)(X) be the space of all continuous real-valued functions oil a space X, with the topology of pointwise convergence. In this paper we show that C(p)(X) is not domain representable unless X is discrete for a class of spaces that includes all pseudo-radial spaces and all generalized ordered spaces. This is a first step toward our conjecture that if X is completely regular, then C(p)(X) is domain representable if and only if X is discrete. In addition, we show that if X is completely regular and pseudonormal, then in the function space C(p)(X), Oxtoby's pseudocompleteness, strong Choquet completeness, and weak Choquet completeness are all equivalent to the statement "every countable subset of X is closed". (C) 2009 Elsevier B.V. All rights reserved.
Bennett, H., & Lutzer, D. (2009). Domain representability of certain function spaces. Topology and its Applications, 156(11), 1937-1942.